# SDR XNOA01041

- Difficulty date: March 28, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PLATFORM LIGHT MWP "G" FLAG ON ADI WHEN HAS 3 SELECTED.  REMOVED AND REPLACED NR 3 VERTICAL GYRO.  NR 3 VERTICAL GYRO STILL INOP. TRANSFERRED TO DMI #2225 IAW ENA MEL 34-22-03. PLACARDS INSTALLED.
